# SDR REXA2016081201622

- Difficulty date: August 12, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED BETWEEN FS 310 TO FS 292.  REPLACED STR 25R BETWEEN FS 310 TO FS 292, STR PN:SH670-31212-2 IAW SRM 51-42-06-001-001-A01,51-42-21-001-001-A01 AND 51-42-13-001-001-A01.
